Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 46, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Sep 2, 2013, 7:08 PM EDT for Chenango County, Otsego County, New York. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 2, 2013, 7:08 PM EDT (23:08 UTC)
- Expired
- Sep 2, 2013, 11:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Chenango County, NY, Otsego County, NY
The radar
The Albany radar (KENX), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 2, 8:15 PM EDT | FLASH FLOOD | 1 N New Lisbon, NY | FLOODING ALONG BUTTERNUT CREEK NEAR CR12 AND MYERS MILLS ROAD. |
| Sep 2, 8:15 PM EDT | FLASH FLOOD | 2 Ne New Berlin, NY | A 200 FOOT LONG WASHOUT OF SR 80 WAS CAUSED BY FLASH FLOODING. |
| Sep 2, 8:50 PM EDT | FLASH FLOOD | 1 Ne Gilbertsville, NY | AREAS OF FLASH FLOODING WITH WATER OVER COUNTY ROADS 8 AND 10 IN SEVERAL LOCATIONS NEAR BUTTERNUTS. |
| Sep 2, 9:30 PM EDT | FLASH FLOOD | Gilbertsville, NY | BUTTERNUT CREEK FLOODING ALONG CR4. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 67 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.1 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 129 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
694
WGUS51 KBGM 022308
FFWBGM
NYC017-077-030300-
/O.NEW.KBGM.FF.W.0046.130902T2308Z-130903T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
708 PM EDT MON SEP 2 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
OTSEGO COUNTY IN CENTRAL NEW YORK...
* UNTIL 1100 PM EDT
* AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA. VERY HEAVY
RAINFALL IS LIKELY TO CONTINUE THROUGH AT LEAST 745 PM...WITH
HOURLY RAINFALL RATES OF 1 TO 2 INCHES EXPECTED. PORTIONS OF THE
WARNING AREA ALSO RECEIVED HEAVY RAINFALL EARLIER THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COLUMBUS...
NEW BERLIN...BOWERSTOWN...CHERRY VALLEY...COOPERSTOWN...EDMESTON...
ELK CREEK...EXETER CENTER...GILBERTSVILLE...HARTWICK...HYDE PARK...
LAURENS...MIDDLEFIELD...MILFORD...MORRIS...PITTSFIELD AND
SPRINGFIELD.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
LAT...LON 4262 7463 4243 7544 4274 7539 4275 7530
4278 7525 4281 7513 4285 7494 4283 7490
4286 7489 4288 7480 4283 7464 4276 7466
4265 7463
$$
MLJ2 follow-up statements
940
WGUS71 KBGM 030106
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT MON SEP 2 2013
NYC017-077-030300-
/O.CON.KBGM.FF.W.0046.000000T0000Z-130903T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-OTSEGO NY-
906 PM EDT MON SEP 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
OTSEGO AND NORTHEASTERN CHENANGO COUNTIES...
OTSEGO COUNTY OFFICIALS EARLIER REPORTED AREAS OF FLASH
FLOODING...WITH WATER OVER COUNTY ROADS 8 AND 10 IN SEVERAL
LOCATIONS NEAR BUTTERNUTS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COOPERSTOWN...HARTWICK AND EDMESTON.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4262 7463 4243 7544 4274 7539 4275 7530
4278 7525 4281 7513 4285 7494 4283 7490
4286 7489 4288 7480 4283 7464 4276 7466
4265 7463
$$
JAB980
WGUS71 KBGM 030202
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1002 PM EDT MON SEP 2 2013
NYC017-077-030206-
/O.CAN.KBGM.FF.W.0046.000000T0000Z-130903T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHENANGO NY-OTSEGO NY-
1002 PM EDT MON SEP 2 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR OTSEGO AND
NORTHEASTERN CHENANGO COUNTIES...
AS OF 955 PM...HEAVY RAIN HAD ENDED OVER OTSEGO COUNTY...AND COUNTY
OFFICIALS INDICATED THAT FLOOD WATERS WERE RECEDING IN PARTS OF THE
COUNTY BETWEEN BUTTERNUTS AND NEW LISBON WHERE SIGNIFICANT FLASH
FLOODING OCCURRED EARLIER THIS EVENING.
ROAD CLOSURES IN THE AREA ARE LIKELY TO CONTINUE FOR MUCH OF THE
NIGHT AS DAMAGE IS ASSESSED. PLEASE OBEY ALL CLOSURES AND DO NOT
DRIVE AROUND BARRICADES.
LAT...LON 4262 7463 4243 7544 4274 7539 4275 7530
4278 7525 4281 7513 4285 7494 4283 7490
4286 7489 4288 7480 4283 7464 4276 7466
4265 7463
$$
JABWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 6:47 PM EDT, 21 minutes earlier.
Area forecast discussion, Sep 2, 6:47 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 647 PM EDT MON SEP 2 2013 .SYNOPSIS... A COLD FRONT IS BRINGING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO NEW YORK AND PENNSYLVANIA THIS EVENING. SOME OF THESE STORMS MAY PRODUCE HAIL...GUSTY WINDS...AND HEAVY RAIN. THE FRONT WILL STALL JUST TO OUR EAST ON TUESDAY, WITH A CHANCE FOR A FEW SHOWERS OVER OUR REGION. COOLER AND DRIER WEATHER IS FORECAST FOR THE REST OF THE WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... 6 PM UPDATE... SEVERE THUNDERSTORMS CONTINUE ACROSS THE NORTHERN COUNTIES ENTIRE CWA IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM. SHOULD BE DROPPING THE WESTERN COUNTIES IN A FEW MINUTES. IN THE LAST FEW HOURS THE WORST OF THE CONVECTION HAS BEEN CAYUGA TO OTSEGO AND NORTH. THIS IS GOOD GIVEN THE HEAVY RAIN THIS MORNING JUST A TAD FURTHER SOUTH. RAINFALL AMOUNTS OF 1 TO 3 INCHES LATE THIS AFTN AND EVE WITH MINOR FLOODING. CONVECTION WILL WIND DOWN THIS EVENING AS A SFC FRONT GOES THROUGH. A FEW SHOWERS LATE EVE INTO EARLY MORNING AHEAD OF A SECONDARY FRONT. DRIER AIR COMES IN BEHIND THE FRONTS BUT LOWS STILL MOSTLY AROUND 60. WINDS LIGHTEN UP AND SHIFT TO THE W AND NW. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... 6 PM UPDATE... WITH SEVERE WEATHER DID NOT LOOK AT MUCH AND FOLLOWED GUIDANCE WHICH WAS CLOSE TO PREVIOUS FORECAST. TUESDAY AN UPPER LEVEL TROF MOVES EAST THROUGH NY AND PA. COLDER AIR ALOFT AND A UL SHORT WAVE COULD SET OFF SOME RAIN SHOWERS. DEWPTS FALL INTO THE 50S WITH HIGHS PEAKING IN THE L TO M 70S. TUESDAY NIGHT MAYBE A LINGERING SHOWER IN COOL WNW FLOW ON BACK SIDE OF TROF. WED DRY BEFORE A WEAK COLD FRONT DROPS SE WITH A FEW SHOWERS WED NGT TO THU MORNIG. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... 4 PM UPDATE... FOLLOWED WPC GUIDANCE. NW FLOW STILL BUT A LARGE DRY CONTINENTAL AIRMASS COMING IN WITH HIGH PRESSURE THU NGT. OVER THE AREA FRIDAY THEN OFF THE COAST SATURDAY. A COLD FRONT MOVES THROUGH SUNDAY WITH SHOWERS POSSIBLY AS EARLY AS SAT AFTN. ANOTHER HIGH PRESSURE MONDAY WITH DRY WEATHER. TEMPERATURES WITHIN 5 DEGREES OF NORMAL FOR THIS TIME OF YEAR. && .AVIATION /22Z MONDAY THROUGH SATURDAY/... 18Z MON UPDATE... TSTMS SHOULD INCREASE IN COVERAGE THIS AFTN...AS A COLD FRNT APPROACHES FROM THE N AND W. WE HAVE TIMED RESTRICTIVE CONDS WITH THIS ACTIVITY INTO OUR TERMINAL SITES FROM ABT 19-22Z. LTR TNT...AFTER THE COLD FRNT PASSES...WINDS SHIFT INTO THE NW...AND A FAIR AMT OF LWR CLDS APPEAR TO BUILD IN. FOR NOW...WE HAVE MVFR RESTRICTIONS INTO KSYR/KRME/KITH/KBGM...AFTER 03-06Z. OUTLOOK... TUE...POTENTIAL FOR MVFR CONDS FROM LWR CLDS EARLY...THEN SCTD SHWRS BY AFTN. WED-SAT...MAINLY VFR...WITH POTENTIAL MORNING RESTRICTIONS DUE TO FOG. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...TAC NEAR TERM...TAC SHORT TERM...TAC LONG TERM...TAC AVIATION...MLJ
Hazardous weather outlook, Sep 2, 6:46 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 646 PM EDT MON SEP 2 2013 NYZ009-036-037-045-046-056-057-062-PAZ039-040-043-044-047-048-072- 032300- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CHENANGO-OTSEGO-BROOME- DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 646 PM EDT MON SEP 2 2013 ...SEVERE THUNDERSTORM WATCH 510 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. IN ADDITION, HEAVY RAIN COULD CAUSE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED IN COUNTIES EAST OF I-81 EARLY THIS EVENING. NYZ015>018-022>025-044-055-PAZ038-032300- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS-CORTLAND-TIOGA-BRADFORD- 646 PM EDT MON SEP 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 5:48 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
548 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL ROME 43.23N 75.49W
09/02/2013 E1.00 INCH ONEIDA NY TRAINED SPOTTER
ALSO...ESTIMATED 50 MPH WIND ASSOCIATED WITH STORM
&&
MJNLocal storm report, Sep 2, 5:49 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
549 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL VERONA 43.13N 75.58W
09/02/2013 E0.88 INCH ONEIDA NY PUBLIC
ALSO...REPORT OF BRANCHES DOWN AND ESTIMATED WIND OF 45
TO 50 MPH.
&&
MJNLocal storm report, Sep 2, 5:58 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
558 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG ROME 43.23N 75.49W
09/02/2013 ONEIDA NY TRAINED SPOTTER
NUMEROUS BRANCHES DOWN SOME 3 TO 4 INCH IN DIAMETER.
&&
MJNLocal storm report, Sep 2, 6:19 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
619 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM HEAVY RAIN CLINTON 43.05N 75.38W
09/02/2013 M2.00 INCH ONEIDA NY TRAINED SPOTTER
&&
TACLocal storm report, Sep 2, 6:23 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
623 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG UTICA 43.10N 75.23W
09/02/2013 ONEIDA NY FACEBOOK
NUMEROUS TREES DOWN IN NORTH UTICA
&&
MJNLocal storm report, Sep 2, 6:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
637 PM EDT MON SEP 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM TSTM WND DMG VERNON 43.08N 75.54W
09/02/2013 ONEIDA NY EMERGENCY MNGR
TREES DOWN AT BOTH VERNON AND DELTA DAM IN ONEIDA
COUNTY.
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 11:46 PM EDT | Special Weather Statement | BGM | Madison | 59 min |
| Sep 2, 4:15 AM EDT | Areal Flood Advisory | BGM | Chenango, Otsego | 3 hr |
| Sep 2, 7:19 AM EDT | Special Weather Statement | BGM | Tompkins | 26 min |
| Sep 2, 7:22 AM EDT | Special Weather Statement | BGM | Cortland | 38 min |
| Sep 2, 7:44 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 46 min |
| Sep 2, 8:15 AM EDT | Areal Flood Advisory | BGM | Schuyler, Seneca, Tompkins | 3 hr |
| Sep 2, 8:47 AM EDT | Flash Flood Warning | BGM | Schuyler, Seneca, Tompkins | 4 hr |
| Sep 2, 9:18 AM EDT | Areal Flood Advisory | BGM | Broome, Chenango | 3 hr |
| Sep 2, 1:13 PM EDT | Special Weather Statement | BGM | Delaware | 47 min |
| Sep 2, 1:49 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Sullivan | 41 min |
| Sep 2, 2:17 PM EDT | Special Weather Statement | BGM | Cayuga | 28 min |
| Sep 2, 2:27 PM EDT | Special Weather Statement | BGM | Delaware | 63 min |
| Sep 2, 2:46 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 59 min |
| Sep 2, 2:59 PM EDT | Special Weather Statement | BGM | Seneca | 31 min |
| Sep 2, 3:31 PM EDT | Special Weather Statement | BGM | Delaware | 44 min |
| Sep 2, 3:43 PM EDT | Special Weather Statement | BGM | Sullivan | 47 min |
| Sep 2, 3:57 PM EDT | Special Weather Statement | BGM | Onondaga | 33 min |
| Sep 2, 4:14 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 61 min |
| Sep 2, 4:35 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 40 min |
| Sep 2, 4:39 PM EDT | Special Weather Statement | BGM | Sullivan | 51 min |
| Sep 2, 4:58 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 62 min |
| Sep 2, 5:13 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Madison, Oneida, Onondaga | 62 min |
| Sep 2, 5:24 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Madison, Onondaga, Tompkins | 36 min |
| Sep 2, 5:41 PM EDT | Areal Flood Advisory | BGM | Madison, Oneida, Onondaga | 3 hr |
| Sep 2, 5:54 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 36 min |
| Sep 2, 6:00 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga, Otsego | 60 min |
| Sep 2, 6:39 PM EDT | Areal Flood Advisory | BGM | Chenango, Madison, Otsego | 3 hr |
| Sep 2, 6:55 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 65 min |
| Sep 2, 7:31 PM EDT | Areal Flood Advisory | BGM | Chenango, Delaware, Otsego | 3 hr |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.